# SDR AALA20110318TUL01

- Difficulty date: March 16, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 36,032 hours, 9,274 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609020000
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, M
- Precautionary procedure: F, A

## Discrepancy

HNL - INFLIGHT OGG-LAX.  FLIGHT ATTENDANTS REPORTED FORWARD GALLEY OVEN OVERHEATED.  FIRE EXTINGUISHERS WERE USED.  EMERGENCY DECLARED FLIGHT DIVERTED HNL LANDED WITHOUT INCIDENT.  FOOD DEBRIS NOTED AS SOURCE.  FORWARD GALLEY OVEN PLACARD INOPERATIVE.  REPLACED FIRST CLASS GALLEY OVEN AT LAX ON 03/19/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
